# SDR DALA12011266316

- Difficulty date: October 26, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 46,599 hours, 5,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 0733040024
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY UPPER DECK LT DOOR BATTERY OK, LIGHT INOPERATIVE.  REPLACED BATTERY POWER PACK.  OPS CHECKED GOOD.
